# SDR IPXA10561262

- Difficulty date: July 1, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- Engine: Pwa PW2040
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Splice
- Condition: Gouged
- Location: Nr 2 Plylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 2 PYLON INBD PLATE IS GOUGED JUST AFT OF PANEL NR 441AT.  R & R SPLICE PLATE IAW SRM51-40-02-0G.
